[Home ]      
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Webmail::
::
Search in website

Advanced Search
..
Receive site information
Enter your email in the following box to receive the site news and information.
..
ACECR
\"AWT
..
:: Export Journal XML Articles RSS Volume 8, Number 2 (10-2013) ::
Back to browse issues page
XML On Ricci identities for submanifolds in the 2-osculator bundle P. 1-21
Oana Alexandru
Abstract   |   Full-Text (PDF)  
XML Higher rank Einstein solvmanifolds P. 23-30
M. Zarghani
Abstract   |   Full-Text (PDF)  
XML Secret Sharing Based On Cartesian product Of Graphs P. 31-38
Hamidreza Maimani , Zynolabedin Norozi
Abstract   |   Full-Text (PDF)  
XML Generalization of -Centroidal Mean and its Dual P. 39-47
K. M. Nagaraja , P. Siva Kota Reddy, Sudhir Kumar Sahu
Abstract   |   Full-Text (PDF)  
XML On the domination polynomials of non P4-free graphs P. 49-55
Saeid Alikhani
Abstract   |   Full-Text (PDF)  
XML On the Algebraic Structure of Transposition Hypergroups with Idempotent Identity P. 57-74
Christos G. Massouros , Gerasimos G. Massouros
Abstract   |   Full-Text (PDF)  
XML Generalized weakly contractive multivalued mappings and common fixed points P. 75-84
M. Eslamian , Ali Abkar
Abstract   |   Full-Text (PDF)  
XML Sum Formula for Maximal Abstract Monotonicity and Abstract Rockafellar’s Surjectivity Theorem P. 85-100
A. R. Doagooei , H. Mohebi
Abstract   |   Full-Text (PDF)  
XML Weak complete parts in semihypergroups P. 101-109
M. Jafarpour , V. Leoreanu-Fotea, A. Zolfaghari
Abstract   |   Full-Text (PDF)  
XML A Generalized Fibonacci Sequence and the Diophantine Equations $x^2pm kxy-y^2pm x=0$ P. 111-121
Mojtaba Bahramian , Hassan Daghigh
Abstract   |   Full-Text (PDF)  
XML Frames in 2-inner Product Spaces P. 123-130
Ali Akbar Arefijamaal , Ghadir Sadeghi
Abstract   |   Full-Text (PDF)  
XML Block Diagonal Majorization on $C_{0}$ P. 131-136
A. Armandnejad , F. Passandi
Abstract   |   Full-Text (PDF)  
Back to browse issues page
Export as: HTML | XML | RSS
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.059 seconds with 947 queries by yektaweb 3347